# SDR DL72S011419

- Difficulty date: August 27, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- Aircraft time: 48,514 hours, 29,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX SEAT 15 & 29 EMERGENCY LIGHTS INOP. RE-ATTACHED CONNECTOR AT SEAT ROW 15 AND RELAMPED SEAT ROW 29.
